Methylprednisolone

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How is increased uric acid treated?

Query: Hi doctor, Since yesterday morning, I have been having an acute pain and stiffness in the joint of the big toe on the left foot. Also, there is a little amount of swelling. The symptoms are similar to elevated uric acid levels. Four years ago, I had a spike in uric acid levels. I have given my samp...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I have gone through your query with diligence and would like you to know that I am here to help you. I suggest tablet Naproxen 500 mg twice daily and tablet Indomethacin 50 mg three times daily. These are generic names. Please consult your doctor, discuss with him or her ...  Read Full »

Can gluten allergy cause eczema in the whole body?

Query: Hello doctor, I have had an issue with a topical dermatitis\eczema for about a year and a half. I have been using steroid creams and anti-itch cream but it kept coming back on and off. Three weeks ago I started getting hives and before two weeks, they covered most of my body from my neck to my ank...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I have seen the attachments. (attachment removed to protect patient identity). It must be difficult for you with the itch and the rashes. Can you upload the report of your allergy testing? Why do not you go ahead and get the flute testing? It is a blood test and no...  Read Full »

Why is the pain due to plantar fasciitis not getting better after using a heel pad?

Query: Hi I have been diagnosed with plantar fascitis. Doctor said to use heel pad. Using it but no relief. Pain is increasing gradually. Please help.  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: hi, welcome to icliniq. Sorry to hear about you being troubled with plantar fascitis. it's a fairly common problem. heel pad is indeed helpful but apart from it you need to stop walking bare foot as much as possible. don't use any accupuncture type of footwear, use soft footwear. contrast bath is ...  Read Full »

I have black discharge after Depo-Provera injection. Please help.

Query: Hi doctor, I had an abortion four months ago, I never went back to get checked out and it was a D and E. I am also on Depo-Provera, second dose. I am experiencing dark brown and black discharge with clots. I feel bloated and I have bits of pain. Is this normal?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. This is breakthrough bleeding and is a common side effect of Depo-Provera injections (Medroxyprogesterone). This may be seen usually after few days once the lady has increased day-to-day stressors during daily chores. This tends to disrupt the already being maintained ...  Read Full »

What is ITP?

Query: Hi doctor, My nephew has been unwell since few days. Since two weeks, he has small blood patches on thigh, calves and ankles. Petechial rash and bruising are also present. The doctors have diagnosed him with ITP (idiopathic thrombocytopenic purpura). I am writing to you to get a second opinion. He ...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Isolated low platelet count with normal hemoglobin and CBC (complete blood count) usually is the key laboratory finding for ITP (idiopathic thrombocytopenic purpura) as there in this case. It is the diagnosis of exclusion however. I need few more details about his medica...  Read Full »

Is pain and swelling common after arthroscopic surgery?

Query: Hello doctor, I did hurt my ankle 2 years ago then went for an MRI 11 months back. The following month I had an arthroscopic surgery (OCD MTD). Now, even after nine months it still swells up, painful and I do not have full range of motion. It hurts a lot when I run or jump. I have been doing physio...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. I have read your query and the MRI reports attached (attachment removed to protect patient identity). You had an osteochondritic lesion of talus (OLT) reputed last year, the fresh MRI shows that the repair done is perfectly fine with no signs of osteoarthritis of ...  Read Full »

Why is there loss of smell and taste in chronic rhinitis even after medication?

Query: Hello doctor, I am diagnosed with chronic rhinitis by an ENT doctor. I cannot sleep at night and barely eat anymore because I cannot taste or smell anything. My nose is always stuffy. I tried Neti pot, sinus irrigator, herbs, and steam inhalation. I cannot seem to find anything that helps except...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I understand your problem. It can be a bothersome problem in your case. Chronic rhinitis should be evaluated, and any condition causing it should be addressed specifically. If you could show me the findings of the nasal endoscopy it will be useful for me to make a d...  Read Full »

Static Sound In My Ears After I Was Exposed To A Gunshot Noise

Query: Hello doctor, I was exposed to a loud noise (gunshot). Since then, I have a static noise in my ears when it is really quiet, and I get a pressure at the back of my head that often turns into a headache. Sometimes, I also get a tone in my right ear. If I do some physical activity, I may have dizzine...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). Like you said, the tests are normal. But still, you suffer from a ringing noise inside the ear which is more in quiet surroundings. Physical activity causes dizziness and there is someti...  Read Full »

Is inflammatory myopathy curable?

Query: Hello doctor, I am suffering from inflammatory myopathy confirmed by EMG, NCS and biopsy with CPK 2300 range and SGOT, SGPT also were little higher. I have already taken five days 1 g Prednisone steroid injections and later was on oral steroid tablets Omnicortil for 1 to 1.5 months reducing doses g...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. To be very honest myopathy inflammatory in origin needs lifetime treatment. We just have steriods and other immunosuppressive therapy to control the disease progression. Definitely, Prednisolone works magically but since it has lots of side effects, we taper and reduce ...  Read Full »

What can be done for swollen turbinates due to rebound congestion?

Query: Hello doctor, I am on rebound congestion because of misuse of the nasal spray. I have used it seven days not knowing that will cause me rebound effect. My ENT doctor says to continue my spray due to my dry nasal congestion I think. Now I went back to him saying that, I had rebound congestion and m...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Why do you feel the turbinates are not getting reduced? Is it because you see those big in the mirror? Is there any symptomatic improvement in nose block after the use of Mometasone? Turbinates usually increase and decrease in their size a few times a day. Additional...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.